# SDR 9715502705

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR EMERGENCY LIGHT INOPERATIVE.  CLEANED BATTERY CONTACTS, OPERATIONAL CHECK OK.
